# SDR AALA201712019002

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 06348H9752
- Condition: Delaminated
- Location: Cockpit
- Part time: 15,081 hours, 12,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FIRST OFFICERS WINDSHIELD IS DELAMINATED AT UPPER LEFT CORNER. PROCURED WINDSHIELD.
